PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 73 | 3 | 291-295
Tytuł artykułu

Two-dimensional examples of rank-one convex functions that are not quasiconvex

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this note is to provide two-dimensional examples of rank-one convex functions which are not quasiconvex.
Słowa kluczowe
Rocznik
Tom
73
Numer
3
Strony
291-295
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-12-13
Twórcy
  • Université des Sciences et, Technologies de Lille, Avenue Paul Langevin, 59655 Villeneuve d'Ascq, France
autor
  • Institute of Fundamental Technological Research, Polish Academy of Sciences, Świętokrzyska 21, 00-049 Warszawa, Poland
Bibliografia
  • [1] E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations, Arch. Rational Mech. Anal. 86 (1984), 125-145.
  • [2] J. M. Ball and F. Murat, $W^1,p$-quasiconvexity and variational problems for multiple integrals, J. Funct. Anal. 58 (1984), 225-253.
  • [3] P. G. Ciarlet, Mathematical Elasticity, Vol. 1: Three-Dimensional Elasticity, North-Holland, Amsterdam, 1988.
  • [4] B. Dacorogna, Direct Methods in the Calculus of Variations, Springer, Berlin, 1989.
  • [5] B. Dacorogna and J. P. Haeberly, Remarks on a numerical study of convexity, quasiconvexity, and rank-one convexity, in: Progr. Nonlinear Differential Equations Appl. 25, Birkhäuser, Basel, 1996, 143-154.
  • [6] C. B. Morrey, Multiple Integrals in the Calculus of Variations, Springer, Berlin, 1966.
  • [7] P. Pedregal, Parametrized Measures and Variational Principles, Birkhäuser, Basel, 1997.
  • [8] V. Šverák, Rank-one convexity does not imply quasiconvexity, Proc. Roy. Soc. Edinburgh Sect. A 120 (1992), 185-189.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv73z3p291bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.